Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A general measure extension procedure


Author: Alan Sultan
Journal: Proc. Amer. Math. Soc. 69 (1978), 37-45
MSC: Primary 28A10
DOI: https://doi.org/10.1090/S0002-9939-1978-0466469-X
MathSciNet review: 0466469
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a very general and flexible way of producing measure extensions. We obtain as corollaries many well-known and important measure extension and integral representation theorems as well as the main theorems of several recent papers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A10

Retrieve articles in all journals with MSC: 28A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0466469-X
Keywords: Measure, extension, paving, ring, linear functional
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society